# SDR WX0A070562

- Difficulty date: April 28, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: SE095500125
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT SECTION OF VERTICAL STAB HAS CHAFE MARK, BURNISHED OUT AND MEASURED, FOUND TO BE OUT OF LIMITS AS PER 55-01, MD80SRM.  REMOVED SKIN SECTION AT LEFT AND RIGHT AFT VERTICAL STABILIZER AND REPLACED AS PER MD80 SRM 51-30-2.
